# SDR SWIA201439683

- Difficulty date: October 11, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY DOOR LINTEL, TOP SIDE AFT, GOUGED.   REPAIRED DOOR CUTOUT AT BS 349 IAW EA.  OPS TESTED GOOD IAW AMM.
